# SDR 9624499311

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTING, UNABLE TO PRESSURIZE CABIN IN AUTO OR MANUAL.  FLIGHT RETURNED TO GEG AND LANDED WITHOUT INCIDENT.  FOUND DUCT HOSE OFF BETWEEN AIR CYCLE MACHINE AND HEAT EXCHANGER.  REINSTALLED DUCT, LEAK AND OPERATIONAL CHECK OK.
